# SDR CALA9900729

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN NR 1 ENGINE DIAGONAL FRAME SUPPORT AT NACELLE STA 315 ON RT SIDE.  THE DIAGONAL FRAME SUPPORT WAS REPLACED IAW SRM 51-40-02.
